Archived

This topic is now archived and is closed to further replies.

How To Help Inflamation? Pics

109 posts in this topic

Maaannnnn i honestly know how you feel:/ it really sucks..my acne is really bad tooo its almost kind like yours but less but honeslty i feel you and i jus started on the regimen n im praying it works for me:( ... But i wishh you the best, and honestly if you feel like nothings working you shoud really try accutane? It woudnt hurt to try ... Ima get on accutane if this regimen stuff dont work becuz i literally tried everything:'/ and im becoming so depress

Share this post


Link to post
Share on other sites

I appreciate that this thread is a little old now, and I hope the original poster is doing much better with his skin.

I wanted to comment on people encouraging trial of accutane, especially as the OP has anxiety and depression. I have panic disorder and for this reason my dermatologist would never allow me to try accutane - she said it was simply not worth taking the risk. A few people have suggested that the OP's anxiety was probably due to his cystic acne, and the accutane would make his skin better so he would feel better mood-wise. It doesn't sound as if the OP's anxiety was due to his skin, it seems it was a pre-existing condition.

To put this into perspective: When I have bad skin I don't want to go out. I can, but I don't want to. When I am in a phase of extreme anxiety, I cannot go out. I panic leaving the house. I can't socialise. I can't speak to people on the phone. I can't eat. Now I HATE having bad skin. But if I took accutane and it worsened my anxiety disorder - which is likely as it seems to affect those people with an already existing disorder - then I would be a WHOLE lot worse off.

It's very easy to say to someone that you won't mind the anxiety / depression as you will have lovely clear skin, unless you have a mood disorder yourself.

To the original poster: I found that when I took an antidepressant my skin improved as I was less anxious. However they do all have side effects.

1 person likes this

Share this post


Link to post
Share on other sites

i got my culture sample results back and i do have an infection then put me on an antibiotic called keflex that i have to take 4 times a day 250mg . So i hope this gives me and extra push towards clear skin. My face has gotten alot better since i started the Bp wash and differin. The big red patch under my eye is now gone its still purple and red but there no more pus coming from it and its deflated and i can actually see my skin color on my face in some spots now yay.

Can you specify the results of the culture? As in, what culture it is.


''I'm not clever, but I figure if I ask all the questions, somebody else might have all the answers'' - Quote, Me!


Share this post


Link to post
Share on other sites

i got my culture sample results back and i do have an infection then put me on an antibiotic called keflex that i have to take 4 times a day 250mg . So i hope this gives me and extra push towards clear skin. My face has gotten alot better since i started the Bp wash and differin. The big red patch under my eye is now gone its still purple and red but there no more pus coming from it and its deflated and i can actually see my skin color on my face in some spots now yay.

Can you specify the results of the culture? As in, what culture it is.

my Dermatologist said some name I can't remember but I can ask the next time I see her in feb.

Share this post


Link to post
Share on other sites

i got my culture sample results back and i do have an infection then put me on an antibiotic called keflex that i have to take 4 times a day 250mg . So i hope this gives me and extra push towards clear skin. My face has gotten alot better since i started the Bp wash and differin. The big red patch under my eye is now gone its still purple and red but there no more pus coming from it and its deflated and i can actually see my skin color on my face in some spots now yay.

Can you specify the results of the culture? As in, what culture it is.

my Dermatologist said some name I can't remember but I can ask the next time I see her in feb.

Yeah, that would be great, out of sheer curiosity. It's better to understand why you have acne, rather than just knowing you have it and wanting it gone.


''I'm not clever, but I figure if I ask all the questions, somebody else might have all the answers'' - Quote, Me!


Share this post


Link to post
Share on other sites

I appreciate that this thread is a little old now, and I hope the original poster is doing much better with his skin.

I wanted to comment on people encouraging trial of accutane, especially as the OP has anxiety and depression. I have panic disorder and for this reason my dermatologist would never allow me to try accutane - she said it was simply not worth taking the risk. A few people have suggested that the OP's anxiety was probably due to his cystic acne, and the accutane would make his skin better so he would feel better mood-wise. It doesn't sound as if the OP's anxiety was due to his skin, it seems it was a pre-existing condition.

To put this into perspective: When I have bad skin I don't want to go out. I can, but I don't want to. When I am in a phase of extreme anxiety, I cannot go out. I panic leaving the house. I can't socialise. I can't speak to people on the phone. I can't eat. Now I HATE having bad skin. But if I took accutane and it worsened my anxiety disorder - which is likely as it seems to affect those people with an already existing disorder - then I would be a WHOLE lot worse off.

It's very easy to say to someone that you won't mind the anxiety / depression as you will have lovely clear skin, unless you have a mood disorder yourself.

To the original poster: I found that when I took an antidepressant my skin improved as I was less anxious. However they do all have side effects.

which antidepressant were you on?

Share this post


Link to post
Share on other sites

I realize this topic is old, but I have acne almost identical to yours. I am going on accutane, however, I haved used Zeniac LP FORTE for a couple months and it is truly a miracle cream. It hurts like crazy when you put it in, but it is great. Unfortunately, I think it is only available in Europe. I also recommend you order glytone as a facewash, and you could try vitamin b5? it didnt work for me but i hear its great for some people

Share this post


Link to post
Share on other sites

I realize this topic is old, but I have acne almost identical to yours. I am going on accutane, however, I haved used Zeniac LP FORTE for a couple months and it is truly a miracle cream. It hurts like crazy when you put it in, but it is great. Unfortunately, I think it is only available in Europe. I also recommend you order glytone as a facewash, and you could try vitamin b5? it didnt work for me but i hear its great for some people

I still do not know how and why my face got so bad in these pictures i posted on the first page i can't even look at them. Right now I'm doing Smooth beam laser treatment i just finished my 3rd treatment on Wednesday. I'm not sure if I've noticed any difference yet because my face is so unpredictable one say ill have maybe 3 or 4 small ones around my face then 2 or 3 days later ill just break out all over. Also I've noticed that my right side of my face is always worse i also have acne on my shoulders and my right side always get worse there to i wonder why? I was my pillowcases/sheets every 2 nights

Some of the things I have been trying the past few months along with smoothbeam are Green smoothies every night (spinach,carrots,broccoli,cucumber,celery and some time ill throw in some fruit.) I've also been taking zinc every night and i excersice atleast 6 days a week like i've always done. I wash my face morning (cetaphil oil control gentle cleanser) Night (Bp 5%) every other night and i use differin 0.3% every night. I don't understand what I'm doing wrong or if i am doing anything wrong i cant seem to get rid of this. It's probably the worst thing that has ever happened to me because it holds me back from so many things i feel like i cant move on with my life until i get this under control. Ill post some pictures of what my face looks like now sometime its definitely alot better i just have tons of deep scars and redness everywhere.

Share this post


Link to post
Share on other sites

Hey,

From the pics on the first page, it looks like gram negative folliculitis. Apparently this has a tendency to recur so be careful! This could be the randoms breakouts you describe. Gram negative folliculitis results from long term acne treatment, especially antibiotics that kill normal skin flora. The main treatment for it is accutane because of recurrence. I would recommend doing everything in your power before resorting to accutane. I know many have recommended it, but you should know that it's really a chemotherapy that kills stem cells. A short term fix for acne could result in immediate side effects, or horrible side effects forty years from now as your telomeres run out.

Redness can be caused by any of your topicals. I would suggest bringing the BP down to 2.5%. If the redness is not ubiquitous, it's probably just the acne scars. There are a lot of different treatments for scars (lemon juice comes to mind). Hope this helps!

Share this post


Link to post
Share on other sites